# SDR RAIA00802025

- Difficulty date: February 24, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 23,509 hours, 21,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLT 3564 - PIT - MAIN PASSENGER DOOR DIFFICULT TO OPEN AND CLOSE FROM INSIDE THE CABIN.  MAINTENANCE LUBED THE DOOR LINKAGE.  OPERATIONAL CHECK OF THE DOOR WAS SATISFACTORY.
